# SDR DXTA200702303

- Difficulty date: June 26, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 8,843 hours, 7,188 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 99121631
- Part serial: 2279
- Condition: Inoperative
- Location: Brakes
- Part time: 8,843 hours, 7,188 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKE PRESS LOW AND ANTISKID INOP LIGHTS ILLUMINATED WITH NO BRAKES.  LIGHTS WENT OUT AND NORMAL BRAKING RETURNED AFTER PUMPING BRAKES.  TESTED ANTISKID SYSTEM WITH NO FAULTS.  REPLACED KNOO2 RELAY P/N: M83536/9-024 + LOW PRESSURE SWITCH. CHECKED SYSTEM + BLED BRAKES. OPERATIONAL CHECKS GOOD IAW MM CH. 32-42-00. OLD P/N: 9912163-1. OLD S/N: 2279. NEW P/N: 9912163-1. NEW S/N: 3285. CORRECTED BY: (DK). DATE CORRECTED: 6/29/07. CERT. TYPE AND NR: CNQ8918C.
